# SDR AALA980340

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON ANGLE PANEL AND CASTING AROUND WALL POST AT FLOORING FOR AIRCRAFT C-LIFT DOOR ATTACH POINT STA 875. INSTALLED NEW ANGLE WEB.  SPLICED TOGETHER PER IAW 51-01-00-05, AARD CHAPTER 51, AND 53-00-01 - ESO 7349 DATED 2-12-98.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
